I recently started this medication due to high levels of testosterone and chances of PCOS. No cysts on my ovaries but still high levels. So I'm going to try it for hair loss and acne. I have two concerns with this medication. I've only been on it a few weeks and haven't noticed anything yet, but what about it lowering your sex drive? I've read reviews and no one really mentions it, but I'm worried that might happen. Another concern is when I do want children, when you stop the medication do the symptoms come back i.e.; lose my hair again and have cystic acne? Let me know your thoughts! I'm still new to this and just wanting some input.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Dec 2012 • 1 answer
Posted 18 Aug 2015 • 1 answer
Posted 20 Sep 2015 • 0 answers
Posted 3 Dec 2015 • 3 answers
Posted 10 Oct 2016 • 0 answers